# SDR AU510001953

- Difficulty date: May 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 740514C
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

NR 2 GENERATOR CONTROL UNIT (GCU) FAILED.  NR 2 GENERATOR TRIPPED OFF LINE.
